MAUDE Adverse Event Report: OBERDORF SYNTHES PRODUKTIONS GMBH VERTECEM V+ SYRINGE KIT; CEMENT DISPENSER

OBERDORF SYNTHES PRODUKTIONS GMBH VERTECEM V+ SYRINGE KIT; CEMENT DISPENSER
Catalog Number 03.702.215S
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/18/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial reporter is a synthes sales representative.Complainant part is not expected to be returned for manufacturer review/investigation.Part 03.702.215s, lot 9112687: manufacturing site: (b)(4).Supplier: (b)(4).Release to warehouse date: january 28, 2020.Expiry date: december 01, 2024.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes (b)(6) reports an event as follows: it was reported that when syringes of the vertecem syringe kit were filled with vertecem v+ cement, the puncheon backed out of the barrel.The procedure was successfully completed with no delay or consequence to the patient.This report is for a vertecem syringe kit.This is report 1 of 1 for (b)(4).

Brand Name
VERTECEM V+ SYRINGE KIT
Common Device Name
CEMENT DISPENSER
Manufacturer (Section D)
OBERDORF SYNTHES PRODUKTIONS GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key9864805
Report Number8030965-2020-02164
Device Sequence Number3881400
Product Code KIH
UDI-Device Identifier07611819396074
UDI-Public(01)07611819396074
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/01/2024
Device Catalogue Number03.702.215S
Device Lot Number9112687
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/24/2020
Initial Report FDA Received Date03/23/2020
Patient Sequence Number1